Tangential vectors for sets defined with systems of equations
P. P. Zabreiko
Belarusian State University, Minsk
The general reduction principle in the problem on tangential vectors at a fixed point for a set defined with a finite system of equations is stated. This principle reduce the original problem to the similar one however with the zero first derivative. For the reduced problem the conditions when tangential vectors are determined with the properties of the second derivative are described.
PDF file (145 kB)
P. P. Zabreiko, “Tangential vectors for sets defined with systems of equations”, Tr. Inst. Mat., 20:1 (2012), 42–49
Citation in format AMSBIB
\paper Tangential vectors for sets defined with systems of equations
\jour Tr. Inst. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|